# SDR DALA2024090608775

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 16,975 hours, 1,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 RIGHT WING - GUIDE LININGS FOR O/B FLAP UPLOCK ROLLER ARE WORN. CORRECTIVE ACTION: REPLACED FLAP ROLLERS. OK FOR SERVICE. (0541351)
